# SDR CALA2022032100714

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737-800
- Aircraft serial: 28947
- Aircraft time: 67,522 hours, 25,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 141A8811
- Condition: Cracked
- Location: F/O Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O''S UPPER OUTBOURD CORNER WINDOW FRAME IS CRACKED. LOCK FOR MX FERRY PHOTO ADDED RAMS REQUITED LOGPAGE UNLOCKED FOR UPDATE COMPLETED STEPS B1&2 OF AVO9568 REF NDT PART 6 51-00-01. CORRECTION: COMPLETED STEPS B3 & B4 OF AVO9568 REF NDT PART 6 INSPECTION EVALUATION IS CRACK CONDITION 1 51-00-01. INSPECTION EVALUATION IS CRACK CONDITION 1 VERIFIED COMPLETION OF STEPS A1 & 2 AND B1 OF AVO ESC191014-0404-2. OK TO CONTINUE PERFORMED WINDOW FRAME SEPATION STEP. A 1-2 AND NUMBER 1 WINDOW FRAME CUTTING STEP B.1 IN REF TO AVO ESC191014-0404-2. VERIFIED RE-INSTALLED RIGHT SIDE FASTENERS IN REF TO OK TO INSTALL, VERIFIED PO# 002A0003-234 NO DEFECTS NOTED AVO#ESC220313-0235-2 STEP C-1 RE-INSTALLED RIGHT SIDE FASTENERS IN REF TO CORRECTION: RE-INSTALLED RIGHT SIDE FASTENERS IN REF TO DRILLED AND COUNTERSUNK NEW DOUBLER AND TRIPLER, OK TO INSTALL AVO#ESC0220313-0235-2 STEP C-1 AVO#ESC220313-0235-2 STEP C-1 IN REF TO AVO#ESC220313-0235-2A STEP D FIG 24 ENSURED FASTENER CLEARANCE AS PER AVO# ESC220313-0235-2A STEP INSPECTED INSTALLED DOUBLER AND TRIPLER PER AVO# C.2 ESC220313-0235-2A STEPS D1 & D3, OK TO CAP SEAL FASTENERS PER STEP D.2. ENSURED FASTENER CLEARANCE AS PER AVO# ESC220313-0235-2A STEP INSTALLED DOUBLER AND TRIPLER PER AVO# ESC220313-0235-2A STEPS ENSURED FASTENER CLEARANCE AS PER AVO# ESC220313-0235-2A STEP INSTALLED DOUBLER AND TRIPLER PER AVO# ESC220313-0235-2A STEPS INSTALLED DOUBLER AND TRIPLER PER AVO# ESC220313-0235-2A STEPS CAP SEALED FASTENERS REF STEP
